# SDR DL76L010769

- Difficulty date: May 14, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 43,104 hours, 6,561 cycles
- System (JASC): 3150 · Central Warning
- Part: Circuit Board
- Part number: M1000
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED T/O DUE TO AUDIBLE WARNING WITH NO OTHER INDICATION.  GW 361.3, NO TR''S USED, USED RTO AUTO BRAKES, WIND 350/14KTS.  GND SPEED 110KTS.  DUE TO HISTORY OF AURAL WARNINGS GOING OFF W/ NO OTHER      INDICATIONS CHANGED THE M1000 CARD FOR AURAL WARNING AND CHIME.  ALSO CHANGED THE WARNING ELEC POWER SUPPLY M621 MODULE B AND AS A PRECAUTION CHANGED DUCT LEAK AND WHEEL WELL FIRE CONT M691.  OPS CHECK NORMAL PER MM.
